# SDR SWIA202156637

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 43,987 hours, 28,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke Warning
- Condition: Activated
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING RIGHT AFTER TAKE OFF     FLIGHT 3232 - FILED CLOSED      INVESTIGATED SMOKE AFT LAV WARNING AND FOUND THE SMOKE WARNING SOUNDED BECAUSE OF COMPRESSOR WASH SMOKE IN THE CABIN. REFER TO EAML 591478 FOR WORK PERFORMED. PERFORMED OPS CHECK OF THE AFT LAV SMOKE DETECTOR IN REFERENCE TO CRJ 700 AMM 26-16-00. OPS CHECK GOOD AT THIS TIME.
